I was meet up with an accident at past 11 months and admitted ,further doctor had been advised me to take eption 100 1-0-1 to daily for three months ,later I got to know about it( for fits)but I was not having symptoms of it ,ltr I had gone for second opinion ,he had advised me eeg ,I had been went for test the report was normal ,so he had advised to stop the medication ,followed him but now I'm getting severe headache and sweating ,please suggest for further test which I have to go
Like the answers? Chat privately with the doctor of your choice
Hello..... There are many causes for headache, sudden withdrawal of eptoin could lead to recurrence... You consult same Doctor explain your symptoms. The withdrawal symptoms may include feelings of anxiety, panic, restlessness or sweating.... Doctor may reduce dose and suggest you to continue, consult physician.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.